Hail, Dodge
- When
- May 26, 10:58 PM CST
- Where
- Dodge County, Dodge
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.717, -96.883
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at May 26, 1:30 PM CST, 9 hours 28 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 230 PM CDT FRI MAY 26 2006 .DISCUSSION... CLOUD DEBRIS FROM MORNING CONVECTION OVER SOUTH CENTRAL NEBRASKA CONTINUES TO LINGER ACROSS MUCH OF THE CWA EARLY THIS AFTERNOON LIMITING TEMPERATURES FOR THE TIME BEING. SURFACE LOW WAS LOCATED OVER THE SOUTHEAST CORNER OF CO AT 18Z WITH WARM FRONT EXTENDING ACROSS SOUTHERN KANSAS. MODELS LIFT THESE FEATURES NORTH THIS AFTERNOON AND THIS EVENING TO VICINITY OF SOUTHERN NEBRASKA BORDER BY LATE TONIGHT. CHANCE OF THUNDERSTORMS EXPECTED TO INCREASE ACROSS THE AREA DURING THIS TIME ESPECIALLY MID EVENING ON AS LOW LEVEL JET INTENSIFIES AND WEAK MID LEVEL WAVE APPROACHES. MAINLY DRY AFTER THIS FOR SATURDAY INTO EARLY MONDAY AS SURFACE TROF SETS UP OVER THE WESTERN HIGH PLAINS AND UPPER TROF MOVES INTO THE WESTERN CONUS. HOT AND HUMID CONDITIONS EXPECTED DURING THIS TIME OVER THE AREA WITH TEMPERATURE GUIDANCE IN CLOSE AGREEMENT. MODELS ALSO SIMILAR IN TIMING OF COLD FRONT LATE MONDAY INTO MONDAY NIGHT WHEN BEST CHANCE OF PRECIP EXPECTED AS WELL AS SEVERE POTENTIAL. EXTENDED MODELS INDICATE TRANSITIONING UPPER PATTERN FOR TUESDAY THROUGH FRIDAY AS RIDGE REDEVELOPS OVER THE WESTERN CONUS BY THURSDAY. HAVE GENERALLY TRENDED FORECAST TOWARD HPC GUIDANCE DURING THIS TIME WITH ONLY MINOR CHANGE TO THE FORECAST AT THIS TIME. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && FOBERT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 547 PM CDT FRI MAY 26 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-272300- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 547 PM CDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND SATURDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA TONIGHT THROUGH SATURDAY MORNING. A FEW THUNDERSTORMS COULD BE SEVERE... ESPECIALLY FROM LATE THIS EVENING INTO THE EARLY MORNING HOURS SATURDAY. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. A STRENGTHENING LOW LEVEL JET AND A LITTLE INCREASE IN INSTABILITY IS EXPECTED OVER EASTERN NEBRASKA AND SOUTHWEST IOWA TONIGHT. IN ADDITION A WARM FRONT OVER NORTHERN KANSAS SHOULD LIFT NORTH. THESE FACTORS COULD EITHER CAUSE THUNDERSTORMS TO DEVELOP OVER THE REGION OR ALLOW HIGH PLAINS CONVECTION TO HOLD TOGETHER AND MOVE INTO THE AREA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS FROM MONDAY AFTERNOON THROUGH WEDNESDAY. SEVERE STORMS ARE POSSIBLE MONDAY AND TUESDAY. A COLD FRONT IS FORECAST TO MOVE INTO EASTERN NEBRASKA MONDAY AND THEN SLOW DOWN OR STALL OUT ACROSS OR NEAR THE SOUTHERN SECTIONS OF NEBRASKA AND IOWA ON TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT LIKELY TONIGHT OR SATURDAY ...ALTHOUGH IF SPOTTERS DO OBSERVE SEVERE WEATHER TONIGHT THEY ARE ENCOURAGED TO RELAY THE INFORMATION TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT OFFICIALS. CHERMOK
The Omaha radar (KOAX), 62 km away, was scanning. The volume nearest the first event began at 04:56 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2006Every state in 2006This day in weather historyWarnings in Nebraska, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5507866.